MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960820250
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.The patient presented with coronary artery disease (cad).A 2.50 mm x 20.00 mm agent drug-coated balloon (dcb) was selected for percutaneous coronary intervention (pci).During delivery, the agent balloon was unable to cross the lesion, and the hypotube bent and subsequently fractured.The device was removed without difficulty.A second 3.00 mm x 30 mm agent dcb was then advanced to a more proximal segment, but this device also failed to cross the lesion and the hypotube become significantly bent.It was also removed without incident.No patient complications, and the patient fully recovered.
 
Additional Manufacturer Narrative
B3: date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.Device history review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device was not returned for analysis as it was disposed of at the healthcare facility (hcf); therefore, a technical analysis could not be performed on the device.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.Risk review: a risk review performed for the agent dcb device confirmed that the event of 'shaft break' is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of 'cause not established.' the device was not returned for analysis; the allegations cannot be confirmed.No image or procedural media was received from the customer.Additional information was requested from the customer regarding the reported event however, no new information was received and all information that was not provided was unknown.Based on the available information and considering that no device or media from the procedure was received, a clear conclusion for the reported events cannot be established.However, it is most likely that excessive handling and/or force was unintentionally applied to the device during the procedure which subsequently contributed to the reported kink and break.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24474527
Report Number2124215-2026-11151
Device Sequence Number9615968
Product Code OOB
UDI-Device Identifier00191506014803
UDI-Public(01)00191506014803
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493960820250
Device Catalogue NumberH7493960820250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown